Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

A Perturbation of Jensen -Derivations from K(H) into K(H)

A Perturbation of Jensen $*$-Derivations from $K(H)$ into $K(H)$

Year:    2016

Analysis in Theory and Applications, Vol. 32 (2016), Iss. 4 : pp. 333–338

Abstract

Let's take H as an infinite-dimensional Hilbert space and K(H) be the set of all compact operators on H. Using Spectral theorem for compact self-adjoint operators, we prove the Hyers-Ulam stability of Jensen -derivations from K(H) into K(H).

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/ata.2016.v32.n4.2

Analysis in Theory and Applications, Vol. 32 (2016), Iss. 4 : pp. 333–338

Published online:    2016-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    6

Keywords:    Jensen -derivation C-algebra Hyers-Ulam stability.